MathSciNet Relay Station
MathSciNet bibliographic data
MR1325352 65N06
Shashkov, Mikhail; Steinberg, Stanly Support-operator finite-difference algorithms for general elliptic problems. J. Comput. Phys. 118 (1995), no. 1, 131–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement